# SDR CA970904019

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Helio H-295
- Engine: Lyc GO480G1A6
- Propeller: Hartzl HCB3Z201
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Cap
- Part number: 3910215004
- Condition: Cracked
- Location: Rudder
- Part time: 2,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A.B.S. PLASTIC RUDDER CAP CRACKED CLEAR THROUGH OVER THE HINGE LINE WEAKENING THE STRUCTUAL STRENGTH OF THE LEAD BALLAST SUPPORTING RIB, COULD DEVELOP  A SERIOUS FLUTTER CONDITION OF THE RUDDER.  REPLACED WITH ORIGINAL STYLE FIBERGLASS CAP.
